# SDR SWAA2022030705802

- Difficulty date: April 11, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 48,668 hours, 28,634 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: None
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193B HAS SEVERAL FASTENER HOLES ENLARGED. / REPAIRED FASTENER HOLES ON PANEL 193B PER SRM 51-70-05 REPAIR #8. PRIMED PER AMM 51-21-72 RESTORED TOPCOAT PER AMM 51-21-73
